# SDR AALA201804069020

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 75,654 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO INTERCOSTAL, STRINGER 28L BETWEEN BS 1320 TO 1340,  LBL 10.45.  REMOVED RIVETS, REMOVED CORROSION, TREATED AREAS, AND REINSTALLED THE INTERCOSTAL IAW SRM 51-40-02, AND SRM 53-00-04.
